Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What does increase in SGOT and SGPT after dengue indicate ?

I recently recovered from Dengue fever ,where platelet dropped to 30k.Had little bleeding from gum.After 7 days of last fever platelet are back to 150k.On 3rd day of fever SGOT and SGPT was 96 and 128,on 5th day it became 244 nd 275 with normal bilirubin and on 7th day it is 219 and 671.Have normal appetite,urine and stool are stomach ache, during brushing gum bleeds, have weakness. pls suggest your opinion and what can be the cause of high SGOT and SGPT.
Asked On : Mon, 7 Nov 2011
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI.......dear user...,
welcome to HCM...,
I gone through your complaint...,
Gum bleeding and weakness are common in Dengue fever.....,
Liver and kidney also involved...,
SGOT and SGPT are chemicals made by Liver cells...,
When liver is inflammed ...these chemicals leaked in to the serum...,
Thus,in turn elevate the levels .....
common causes are 1) Alcoholic hepatitis
2) Hepatitis B and C........
3) Dengue fever...
hence I am p;eased to U will be seing concerned speciality--Gastro-enterologist '''
and follow accordingly....o.k wish you best of luck...,
Answered: Wed, 9 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor